# SDR UALA2013052003478

- Difficulty date: May 19, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,612 hours, 16,928 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUATION LIGHT IN COCKPIT INOPERATIVE.  REPLACED LAMP.
